# SDR DALA2024052705527

- Difficulty date: May 24, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bonding Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CRACK BONDING PLATE ELEVATOR HINGE ARM 4 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPLACED BONDING PLATE ELEVATOR HINGE ARM 4 ON LH HORIZONTAL STABILIZER AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0358588)
